# SDR AALA202512080249

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Valve
- Part number: 8102044
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING FLIGHT THE CREW RECEIVED A STATUS MESSAGE FOR THE LEFT PACK FLOW CONTROL VALVE. THE DECESION WAS MADE TO RETURN TO FIELD. EMERGENCY WAS DECLARED, AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED UPPER LEFT FLOW CONTROL VALVE AMM 21-51-01.
